MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 84" (213 CM) 60 DROP, VENTED/NON-VENTED GRAVITY ADMIN SET W/Y SITE, 2 MICROCLAVE; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 84" (213 CM) 60 DROP, VENTED/NON-VENTED GRAVITY ADMIN SET W/Y SITE, 2 MICROCLAVE; STOPCOCK, I.V. SET
Catalog Number MRSA60-84
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although the device was requested to be returned for evaluation, it has not been received.Without the returned device, a probable cause is unable to be determined.
 
Event or Problem Description
It was reported that an 84" (213 cm) 60 drop, vented/non-vented gravity admin set w/y site, 2 microclave® clear, rotating luer, approx priming volume: 10.8 ml generated a no-flow event during use.It was reported that the nurses and anesthesiologist reported that on week (b)(6) 2024, the needless port valve doesn't open up when the medline is screwed in.Therefore, the med will not infuse.It has happened several times now with this batch.They ordered 4 cases and have only opened 1 box so far.The anesthesiologist doesn't want to use the same brand.The event occurred during active patient use (device actively connected to the patient).The medications involved were propofol and remifentanil.The returning samples are new; the used ones were disposed of.The sample is available for return.There was no injury/death.
 
Additional Manufacturer Narrative
Five (5) new.List #mrsa60-84, 84" were returned for evaluation.As received no anomalies, damage or anomalies were observed.No mating device was returned for evaluation.Each of the sets was primed and no occlusion or flow restriction during priming was confirmed.The complaint that the needless port valve doesn't open up cannot be confirmed or replicated.The device history review (dhr) lot#8031785 was reviewed and no non-conformities were found that would have led to the reported condition on the complaint.D9 - date returned to mfg: 7/8/2024.

Brand Name
84" (213 CM) 60 DROP, VENTED/NON-VENTED GRAVITY ADMIN SET W/Y SITE, 2 MICROCLAVE
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19540771
Report Number9617594-2024-00767
Device Sequence Number7606302
Product Code FMG
UDI-Device Identifier00887709079502
UDI-Public(01)00887709079502(17)270801(10)8031785
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMRSA60-84
Device Lot Number8031785
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2024
Supplement Date Received by Manufacturer07/26/2024
Initial Report FDA Received Date06/14/2024
Supplement Report FDA Received Date07/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROPOFOL, UNK MFR; REMIFENTANIL, UNK MFR
Patient SexUnknown